# SDR COE2004F00000

- Difficulty date: March 4, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N741FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10387
- Engine: Rroyce DART5327R
- Propeller: Rotol R1934304
- System (JASC): 2430 · DC Generating System
- Part: Control Panel
- Part number: 153912B
- Part serial: R2782
- Condition: Failed
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT ENGINE GENERATOR WOULD NOT CARRY A LOAD.  CREW TURNED BACK WHERE MAINTNANCE WAS AVAILABLE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT GENERATOR CONTROL PANEL.  AIRCRAFT WAS RETURNED TO SERVICE.
